A watsonian theorem for multiple series
Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 241-245.
@article{RSMUP_1977__58__241_0,
     author = {Srivastava, H. M.},
     title = {A watsonian theorem for multiple series},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {241--245},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {58},
     year = {1977},
     zbl = {0386.33002},
     mrnumber = {543144},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1977__58__241_0/}
}
TY  - JOUR
AU  - Srivastava, H. M.
TI  - A watsonian theorem for multiple series
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1977
DA  - 1977///
SP  - 241
EP  - 245
VL  - 58
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1977__58__241_0/
UR  - https://zbmath.org/?q=an%3A0386.33002
UR  - https://www.ams.org/mathscinet-getitem?mr=543144
LA  - en
ID  - RSMUP_1977__58__241_0
ER  - 
Srivastava, H. M. A watsonian theorem for multiple series. Rendiconti del Seminario Matematico della Università di Padova, Tome 58 (1977), pp. 241-245. http://archive.numdam.org/item/RSMUP_1977__58__241_0/

[1] P. Appell et J. Kampé De Fériet, Fonctions hypergéometriques et hypersphériques : Polynômes d'Hermite (Gauthier-Villars, Paris, 1926). | JFM 52.0361.13

[2] J.L. Burchnall and T.W. Chaundy, Expansions of Appell's double hypergeometric functions (II), Quart. J. Math. Oxford Ser., 12 (1941), 112-128. | JFM 67.1017.01 | MR 5208

[3] R. Panda, Some multiple series transformations, Jñanabha Sect. A, 4 (1974), 165-168. | MR 382745 | Zbl 0297.33023

[4] B.L. Sharma, A Watson's theorem for double series, J. London Math. Soc. (2), 13 (1976), 95-96. | MR 477192 | Zbl 0323.33004

[5] B.L. Sharma, Some relations between hypergeometric series, Simon Stevin, 50 (1976), 103-110. | MR 422714 | Zbl 0345.33002

[6] L.J. Slater, Generalized hypergeometric functions (Cambridge Univ. Press, Cambridge, 1966). | MR 201688 | Zbl 0135.28101

[7] H.M. Srivastava, On the reducibility of Appell's function F 4, Canad. Math. Bull., 16 (1973), 295-298. | MR 324090 | Zbl 0256.33003

[8] G.N. Watson, A note on generalized hypergeometric series, Proc. London Math. Soc. (2), 23 (1925), xiii-xv. | JFM 51.0283.04